U.S. doctors online nowAsk doctors free
FL
A 34-year-old male asked:

Started taking a multivitamin and now my urine smells like buttered popcorn. don't want to stop taking it because it is helping my fatigue. should i be worried?

1 doctor answer1 doctor weighed in
Dr. Birendra Tandan
Urology 35 years experience
No . increase your water intake it will help with the smell and you will be OK
Last updated Jan 20, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.